Urinary diversion in children with pelvic tumors

Meir, D Ben, Inoue, M, Gur, U, Livne, PM, Yaniv, Y, Tiedeman, K, Ashley, David M and Hutson, JM 2004, Urinary diversion in children with pelvic tumors, Journal of pediatric surgery, vol. 39, no. 12, pp. 1787-1790, doi: 10.1016/j.jpedsurg.2004.08.003.

Attached Files
Name Description MIMEType Size Downloads

Title Urinary diversion in children with pelvic tumors
Author(s) Meir, D Ben
Inoue, M
Gur, U
Livne, PM
Yaniv, Y
Tiedeman, K
Ashley, David M
Hutson, JM
Journal name Journal of pediatric surgery
Volume number 39
Issue number 12
Start page 1787
End page 1790
Total pages 4
Publisher Elsevier
Place of publication Amsterdam, The Netherlands
Publication date 2004-12
ISSN 0022-3468
1531-5037
Keyword(s) child, preschool
diversion
female
follow-up studies
humans
male
malignant pelvic tumors
obstruction
pelvic neoplasms
prognosis
ureteral obstruction
upper urinary tract
urinary diversion
Language eng
DOI 10.1016/j.jpedsurg.2004.08.003
Field of Research 1114 Paediatrics And Reproductive Medicine
HERDC Research category C1.1 Refereed article in a scholarly journal
Copyright notice ©2004, Elsevier
Persistent URL http://hdl.handle.net/10536/DRO/DU:30070898

Document type: Journal Article
Collections: Faculty of Health
School of Medicine
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in TR Web of Science
Scopus Citation Count Cited 11 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 193 Abstract Views, 1 File Downloads  -  Detailed Statistics
Created: Tue, 17 Mar 2015, 11:11:01 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.